I have just been diagnosed with low Vit D. I have burning feet and tingling legs, feet and hands. My neurologist says i have ideopathic neuropathy and nerve damage ( i have had two spinal fusions) as well as radiculopathy. He suggested I might have diabetes but the blood work showed Vit d deficiency. Can this cause neuropathy? I also have stiff joints and have had calcific tendonitis this year. Is this all connected? Thanks for your help. I feel I need a more holistic approach rather than seeing a neurologist, rheumatologist and endocrinologist separately! ( as well as a shoulder specialist or the calcific tendonitis!)
I have had some of the same symptoms since having a virus this summer. Have you had an MRI and a thorough workup from a neurologist? I have been to 13 doctors since July. Its very frustrating. My foot buzzes quite a bit.
Thanks for posting.
Vitamin D deficiency will not cause neuropathy. Neuropathy can occur due to Vitamin B 12 deficiency and diabetes, apart from thyroid dysfunction and nerve compression and nerve damage.
Vitamin D deficiency occurs due to inadequate exposure to sunlight. Calcific tendonitis occurs due to inflammation of tendon due to calcium deposits. Calcium is secreted from the cells resulting in calcium deposits. These deposits can impinge upon a nerve resulting in neuropathy.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.